| Catalog Number |
72203299S |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during an unknown procedure, while using the spider 2 switch drape connection port, the arm released and dropped.It is unknown how the procedure was completed; however no surgical delay was reported.No patient complications were reported.
Additional Manufacturer Narrative
H2: additional information ¿b5¿.
Event or Problem Description
It was reported that, during an unknown procedure, while using the spider 2 switch drape connection port, the arm released and dropped, it would randomly give out.Surgery was resumed, after a non-significant delay, with a back-up device.No patient complications were reported.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.There was no relationship found between the device and the reported event.A visual inspection was performed on the product.A foot switch was also returned.No issues were noted.A functional evaluation was performed.A test switch drape jig was utilized.The test jig de-pressurized the device as designed.The device was left pressurized for approximately 30 minutes with the test jig attached.No failures were observed.The reported complaint was not verified.The root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that could have contributed to the reported event include issues during setup of the device.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of device records shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.No containment or corrective actions are recommended at this time.